RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2014, Volume 11, Pages C.85–C.102 (Mi semr556)  

This article is cited in 1 scientific paper (total in 1 paper)

Proceedings of conferences

The problem of electromagnetic field continuation in the direction to inhomogeneities

S. I. Kabanikhinab, D. B. Nurseitovc, B. B. Sholpanbaevd

a Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University
c National Open Research Laboratory of Information and Space Technologies KazNTU, av. Satpaev, 22, 050013, Almaty, Kazakhstan
d Kazakh National Pedagogical University

Full text: PDF file (5291 kB)
References: PDF file   HTML file

Document Type: Proceedings
UDC: 519.62
MSC: 65M32
Received April 12, 2014, published December 20, 2014

Citation: S. I. Kabanikhin, D. B. Nurseitov, B. B. Sholpanbaev, “The problem of electromagnetic field continuation in the direction to inhomogeneities”, Sib. Èlektron. Mat. Izv., 11 (2014), C.85–C.102

Citation in format AMSBIB
\Bibitem{KabNurSho14}
\by S.~I.~Kabanikhin, D.~B.~Nurseitov, B.~B.~Sholpanbaev
\paper The problem of electromagnetic field continuation in the direction to~inhomogeneities
\jour Sib. \`Elektron. Mat. Izv.
\yr 2014
\vol 11
\pages C.85--C.102
\mathnet{http://mi.mathnet.ru/semr556}


Linking options:
  • http://mi.mathnet.ru/eng/semr556
  • http://mi.mathnet.ru/eng/semr/v11/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    CONFERENCES AND SYMPOSIA

    This publication is cited in the following articles:
    1. V. N. Stepanov, “Direct and inverse problems of electromagnetic conrol”, J. Appl. Industr. Math., 12:1 (2018), 177–190  mathnet  crossref  crossref  elib
  • Number of views:
    This page:162
    Full text:51
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019